# SDR UIEA2023041300341

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N863GT
- Make and model: Boeing 747-8F
- Aircraft serial: 67150
- Aircraft time: 571 hours, 120 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 856920
- Part serial: S972
- Condition: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ITEM 1: DURING CLIMB OUT AFTER GEAR RETRACTION, THE UPPER EICAS DISPLAYED CROSS HATH (HATCH) INDICATING GEAR IN TRANSIT. ITEM 9: REPLACED PSEU PER MCC REQUEST( ITEM 1: VERIFIED FAULT. FOUND LAST FLT LEG CMC MESSAGE 32707, 667 (32667) "BOTH ALT & PRIM RH WLG UPLOCK TARGET FAIL", CHECKED & FOUND BOTH S1639 & S404 CLEARANCE OUT OF LIMIT. PERFORMED ADJUSTMENT OF BOTH SENSORS PER 32-61-21-01. PSEU GROUND TEST PASS PER AMM 32-09-03. ITEM 9: R/R PSEU IAW AMM 32-09-03 REV 41. OPS CHECK NORMAL )
